DOCTOR DAN'S BLOG
ASPERGER’S SYNDROME—A Result of MMR Vaccination?

Yesterday, I saw a 4 y/o blond haired, blue-eyed body diagnosed with Asperger’s Syndrome.  In short, this means he is considered autistic but high functioning…but I don’t believe his diagnosis is accurate.  This is a beautiful child with a bright mind.  His basic problem is he becomes unmanageable in social situations.  Sometimes, like the day he came into my office, he becomes “violent” towards other special needs children in his class at school.  When this occurs, the teacher must call the mother to come and pick him up.  This is sad because he has little or no control over his behavior.

When he was acting up in my office, I held him in between my legs.  He didn’t like it because I was squeezing him and he said, “I’m going to pop.”  I told him my legs liked him and didn’t want to let him go.  We agreed if my legs released him he’d behave and then shook hands on it.  I gave him a tongue depressor.  My assistant gave him a couple cotton tips on wooden sticks.  With these, and some tape, he made a “stick people”.  He liked it so much he took it home with him.

His problems began at about 18 months of age when his mother took him in for routine vaccinatiions.  The MMR seemed to cause him the most problems.  Yes, vaccinations do cause problems.  If this were not so, the government would not have established the “National Vaccine Compensation Injury Act of 1986”.  Contrary to government and pharmaceutical misinformation, vaccines can cause autism and other problems.  For more information on this go to: http://www.generationrescue.org/wakefield_statement2.html and http://fourteenstudies.org/pdf/primates_hep_b.pdf.

In the case of my patient, I gave him Silicea 200C and MMR 200C in the office.  We also tested him for IgG food sensitivities and were able to identify some items that were adversely affecting him.  These items are recommended to be removed from the diet for one month before being added back in a rotation like fashion.  We also decided to use a small amount of Ritalin.  A previous physician had tried him on Adderall but the patient reacted badly by crying all the time.  Ritalin has a small 5 mg dose for immediate release.  In fact, it is scored and 2.5 mg can be given.  For now, he’ll only take it in the morning before school.  At night, to help him sleep, we’ll use a small amount of Melatonin (0.5 to 1.5 mg) combined with Coffea Cruda 6C (homeoapthic coffee).  

When he left my office, I hugged his mother.  I can tell she really loves her son.  Her patience surpasses almost anything I’ve ever seen before.  I said, “Your son is lucky to have you because anyone else would become so frustrated they’d abuse him”.  I love this boy, too, and believe he’s going to do well. 

FOR MORE INFORMATION GO TO: www.MyNewLifeToday.com.

  1. doctordanr posted this